We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

Central critical values of modular L -functions and coefficients of half-integral weight modular forms modulo ℓ

From: American Journal of Mathematics
Volume 129, Number 2, April 2007
pp. 429-454 | 10.1353/ajm.2007.0006


If F(z) is a newform of weight 2λ and D is a fundamental discriminant, then let L(F ⊗ χD,s) be the usual twisted L-series. We study the algebraic parts of the central critical values of these twisted L-series modulo primes . We show that if there are two D (subject to some local conditions) for which the algebraic part of L(F ⊗ χD, λ) is not 0 (mod l), then there are infinitely many such D. These results depend on precise nonvanishing results for the Fourier coefficients of half-integral weight modular forms modulo l, which are of independent interest.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.